Майже періодичні розв'язки хвильового рівняння із затуханням та імпульсною дією / Дворник А. В., Ткаченко В. І. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (1))

Dvornyk A. V., Tkachenko V. I.
Almost periodic solutions of damping wave equation with impulsive action


Download publication will be available after 02/01/2025 р., in 293 days

Cite:
Dvornyk, A. V., Tkachenko, V. I. (2023). Almost periodic solutions of damping wave equation with impulsive action. Ukrainian Mathematical Journal, 75 (1), 62-71. http://jnas.nbuv.gov.ua/article/UJRN-0001387232 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна